ON SOME PROPERTIES WEAKER THEN S-CLOSED

この論文をさがす

著者

    • JANKOVIC D.
    • DEPARTMENT OF MATHEMATICCAL SCIENCES, CAMERON UNIVERSITY
    • KONSTANDILAKI Ch.
    • DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCES, ARISTOTLE UNIVERSITY OF THESSALONIKI

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 46(2), 297-304, 1997-09-01

参考文献:  16件中 1-16件 を表示

各種コード

  • NII論文ID(NAID)
    10008786542
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ